MedElevator Войти в исследования
← Поиск публикаций

DOI 10.64719/pb.4356

Медицинская библиотека · Psychopharmacology bulletin · 2017

A Case of Olanzapine-Induced Fever.

Yang Cho-Hsiang, Chen Ying-Yeh

Клинический случайСтатьяПеревод в очереди

Аннотация

Olanzapine, a frequently used second-generation antipsychotic, has rarely been implicated as a cause of drug-induced fever in the absence of neuroleptic malignant syndrome. We describe a patient who developed isolated fever following olanzapine monotherapy, which subsided after discontinuation of olanzapine. Blockade of dopaminergic receptors and elevated cytokines concentration are possible mechanisms of fever development during treatment with olanzapine. This case calls for attention to olanzapine-induced fever in clinical practice.

Для цитирования: Yang Cho-Hsiang, Chen Ying-Yeh. A Case of Olanzapine-Induced Fever.. Psychopharmacology bulletin. 2017. DOI: 10.64719/pb.4356.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.